# SDR USAA2011052091948

- Difficulty date: May 19, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 36,009 hours, 12,799 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1353133
- Part serial: 00250H7097
- Condition: Cracked
- Location: Cockpit
- Part time: 25,849 hours, 8,949 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FLT 1649 - EMERGENCY LANDING - CAPTAIN'S FIXED WINDOW CRACKED.  REMOVED AND REPLACED CAPTAIN'S FIXED WINDOW PER TASKS 56-11-12-000-001/400-002.  REMOVED AND REPLACED CAPTAIN'S FIXED WINDOW IAW MM 56-11-12.
